MediTest

Questions and comments about treatment, what helps, what happens.

Quick poll on reactions to CAP meds across 24 hour period

Submitted by Jim K on Thu, 2008-03-20 08:53

Trying to sort out what reactions might be due to for Daisy's husband in a recent thread made me think: "We've never gathered any data for reactions from time of dosing."So I threw together a quick survey to see if we get any patterns.Click on the Reactions By Hour survey. It asks that you have observed for two days, so take a look at what's being asked but don't fill out the survey until you have your 2 days of observations! Yes, yes, I know that there will be things wrong with it, and some questions missing, etc., etc.. Just do it to the best of your ability. 

Flagyl (metronidazole) versus Tinidazole (Tinactin): differential responses?

Submitted by Jim K on Sat, 2006-06-24 19:11

As we have more people on the CAP protocols longer, our community is accruing clincal priceless experience with the different medications used and course of improvement and diffficulties on the CAP. One of these areas for observation and discussion has been use of Tinidazole versus Flagyl, and it's effect on treatment and course of recovery. There has been another thread discussing these, but I thought it was time to restart the discussion now that a number of people have experienced switching back and forth between these meds. So my own comments (posted on Rica's blog also) below.Tini vs Flagyl-- interesting questions.I have to say, after doing Tini since pulse 3 and then trying Flagyl again for my last pulse (pulse 16) they do have different effects. Not just different side effects. It is possible, as our clinical experience accumulates, that there could even be good reason to do courses of both, or alternate them for pulses.

How do I stop ABx?

Submitted by willingtocope on Sat, 2019-01-26 15:57

I've been doing the protocol for a couple of years now, and I don't appear to be getting any worse.  I'm in a power chair full time, but I'm certain that's from lack of exercise rather than disease progression.  I was working full time from home, so I sat at my computer 10-12 hours a day and just never got up.  I'm retired now and working with a physical trainer and I'm slowly getting my strength back.

So. my question is...how do I stop taking antibiotics?  All at once?  Cut back on the dosage?  Any suggestions?

My renaissance, starting January 2019

Submitted by ElizabethAnne on Tue, 2019-01-15 11:57

I ordered a 3-month supply of the Wheldon Protocol from India, via my Indian neighbour. 

It arrived today (£35 for Doxycycline, Azythromycin and Metronidazole) and I've taken the first 100mg of Doxycyline. It is extremely exciting. I told a friend about this and it turns out her sister had a 3-month prescription of Doxy for a skin condition, and her mysterious aching muscles got better as well.

Onwards!

Botox and CPn

Submitted by OzMan on Thu, 2018-12-27 03:24

Hello and merry festive season to all!

Quick question:
My dentist wants me to have botox injections in my jaw in order to help with severe jaw misalignment and TMJ issues.

Does anyone know if undergoing botox is contraindicated whilst treating CPn?

Thanks!

NEWBIE- advice and experiences please! Protol starting JAN 2019

Submitted by Kiki on Wed, 2018-12-26 11:08

Hi all incl Sarah and David!
I'm new to here. Just recently weeks ago I was diagnosed with intermittant relapsing MS. Seemingly it all started in 2006 with optic neuritis then 2011 with lower limbs tingly,/ numbness. I have been started on daily Copaxen injectitions. But with a severely disabled child Im struggling both physically and mentally. Please help with advice as to how where, who, how much etc to get started on Wheldon Way of treatment. I believe in going in for the underlying cause rather than just band aid stuff.
Thank you!
Kiki Bojanic

Change of antibiotics for the rest of the protocol?

Submitted by Barcelona on Sun, 2018-12-23 14:27

Hi there!

I am in my 18th pulse... and since the beginning I have been under Doxy, Azithro, Metro.

I have been extremely moody and lately depressed...

I was wondering if it would be wise to change them for Doxy, R...??? (Something starting by R), and Abonex?

Could this possibly help? I have lots of Azithro and Metro... (got them in advanced for in case...)

I am not sure how to ask for the prescription to my GP... anyone who bought them safely somehow without prescription?

Thanks a lot!!! 😊

The prodigal daughter is back.

Submitted by Barcelona on Mon, 2018-12-03 15:14

Dear Cpnhelp friends,

I do not know how to start writing, so much happened in the last months and I feel somehow ashamed not to have found the time to update my status.

It seems I am back to Barcelona after a crazy work-diving experience in the Canary Islands.

I faithfully pulsed this last three months, got thinner, and some muscles... the conditions workwise were just unbelievable... 6 days a week, 10 hours a day, and no time to have lunch... (my mother thinks that another month in that place and I would have just disappeared).

Black deposit on my teeth because of Abx?

Submitted by Frederic on Thu, 2018-11-29 10:08

I am just coming back from my dental hygienist because I really had to remove this thick black deposit on my teeth that started to appear several months ago (and after more than 6 months on my CPn Abx protocol). The hygienist was quite surprised by such a strong deposit, and she said the only cause she could think about is the Abx. Apparently some of them can cause such issues on teeth. I am taking Doxy (or Tetra) + Azithro + NAC on a daily basis, and Amoxi + Metro when pulsing. Anybody here already experienced the same issue on CAP?

Cheers,
Frédéric.